Issue
Volume 29, Number 2

Articles in the Issue:

Regular Articles:
Editorial Board
J. Comp. Math., No. 2, 29 (2011). Abstract
pdf
Full Article

M. Gunzburger and A. Labovsky
Effects of Approximate Deconvolution Models on the Solution of the Stochastic Navier-Stokes Equations
J. Comp. Math., 29 (2011), pp. 131-140. Abstract
pdf
Full Article

J. J. Liu, P. A. Krutitskii and M. Sini
Numerical Solution of the Scattering Problem for Acoustic Waves by a Two-Sided Crack in 2-Dimensional Space
J. Comp. Math., 29 (2011), pp. 141-166. Abstract
pdf
Full Article

Chuanmiao Chen, Qiong Tang and Shufang Hu
Finite Element Method with Superconvergence for Nonlinear Hamiltonian Systems
J. Comp. Math., 29 (2011), pp. 167-184. Abstract
pdf
Full Article

Zhongzhi Bai
On Hermitian and Skew-Hermitian Splitting Ietration Methods for the Continuous Sylvester Equations
J. Comp. Math., 29 (2011), pp. 185-198. Abstract
pdf
Full Article

Elisabete Alberdi and Juan Jose Anza
A Predictor Modification to the EBDF Method for Stiff Systems
J. Comp. Math., 29 (2011), pp. 199-214. Abstract
pdf
Full Article

Boran Gao, Shuo Zhang and Ming Wang
A Note on the Nonconforming Finite Elements for Elliptic Problems
J. Comp. Math., 29 (2011), pp. 215-226. Abstract
pdf
Full Article

Xianggui Li, Xijun Yu and Guangnan Chen
Error Estimates of the Finite Element Method with Weighted Basis Functions for a Singularly Perturbed Convection-Diffusion Equation
J. Comp. Math., 29 (2011), pp. 227-242. Abstract
pdf
Full Article